Skip to main content Skip to navigation

David Loeffler: Publications and Preprints

For published papers, I have given links both to the final version of each paper on the journal's web site, and to freely-available versions on the Arxiv and the Warwick Research Archive Portal (WRAP). The Arxiv / WRAP versions may be missing some revisions made in the final versions.

The icon Open access icon denotes papers published as Open Access.

See also my Google Scholar profile. ORCID ORCID logo https://orcid.org/0000-0001-9069-1877.

Preprints

  • Papers on GSp(4) x GL(2) and GSp(4) x GL(2) x GL(2) (to be published as a collection, not yet complete):
    • D. Loeffler and S.L. Zerbes, P-adic L-functions and diagonal cycles for GSp(4) x GL(2) x GL(2). (Arxiv)
    • D. Loeffler and S.L. Zerbes, On p-adic regulators for GSp(4) x GL(2) and GSp(4) x GL(2) x GL(2). (Arxiv)
    • D. Loeffler and S.L. Zerbes, On the Bloch–Kato conjecture for GSp(4) x GL(2). (Arxiv)
    • D. Loeffler, R. Rockwood and S.L. Zerbes, Spherical varieties and p-adic families of cohomology classes. (Arxiv)
    • D. Loeffler, On some zeta-integrals for unramified representations of GSp(4). (Arxiv)
    This collection will also include the following papers by other authors:
    • C.-Y. Hsu, Z. Jin and R. Sakamoto, Euler systems for GSp(4) x GL(2). (Arxiv)
  • A. Arlandini and D. Loeffler, On the factorisation of the p-adic Rankin–Selberg L-function in the supersingular case. (Arxiv)
  • D. Loeffler, On local zeta integrals for GSp(4) and GSp(4) x GL(2). (Arxiv)
  • D. Loeffler and S.L. Zerbes, Iwasawa theory for quadratic Hilbert modular forms. (Arxiv)
  • D. Loeffler and S.L. Zerbes, On the Bloch–Kato conjecture for GSp(4). (Arxiv)

In press

  • D. Loeffler, P-adic L-functions in universal deformation families, to appear in Ann. Math. Quebec (special issue in honour of Bernadette Perrin-Riou). (Arxiv) (WRAP)
  • D. Loeffler and S.L. Zerbes, On the Bloch–Kato conjecture for the symmetric cube, to appear in J. Eur. Math. Soc. (Arxiv) (WRAP)
  • D. Loeffler, V. Pilloni, C. Skinner and S.L. Zerbes, Higher Hida theory and p-adic L-functions for GSp(4), to appear in Duke Math. J. (Arxiv) (WRAP)
  • D. Loeffler, Spherical varieties and norm relations in Iwasawa theory, to appear in J. Th. Nombres Bordeaux (Iwasawa 2019 special issue). (Arxiv) (WRAP)

Ahead-of-print

  • D. Loeffler, C. Skinner and S.L. Zerbes, Euler systems for GSp(4), J. Eur. Math. Soc. Published online August 2021. (Published version) (Arxiv) (WRAP)
  • D. Loeffler, Gross–Prasad periods for reducible representations, Forum Mathematicum. Published online August 2021. (Open access icon Published version) (Arxiv) (WRAP)
  • D. Loeffler, C. Skinner and S.L. Zerbes, An Euler system for GU(2, 1), Math. Annalen. Published online July 2021. (Open access icon Published version) (Arxiv) (WRAP)

2021

  • D. Jetchev, D. Loeffler and S.L. Zerbes, Heegner points in Coleman families, Proc. London Math. Soc. 122 (2021), no. 1, 124–152. (Open access icon Published version) (Arxiv) (WRAP)

2020

  • D. Loeffler, C. Skinner and S.L. Zerbes, Syntomic regulators of Asai–Flach classes. In Development of Iwasawa Theory – the Centennial of K. Iwasawa's Birth (M. Kurihara et al, eds), vol. 86 of Adv. Stud. Pure Math., Math. Soc. Japan, 2020, 595–638. (Published version) (Arxiv) (WRAP)
  • D. Loeffler and S.L. Zerbes, Euler systems with local conditions (expository article). In Development of Iwasawa Theory – the Centennial of K. Iwasawa's Birth (M. Kurihara et al, eds), vol. 86 of Adv. Stud. Pure Math., Math. Soc. Japan, 2020, 1–26. (Published version) (Arxiv) (WRAP)
  • D. Loeffler and C. Williams, P-adic Asai L-functions for Bianchi modular forms, Algebra & Number Theory 14 (2020), no. 7, 1669–1710. (Published version) (Arxiv) (WRAP)
  • G. Kings, D. Loeffler and S.L. Zerbes, Rankin–Eisenstein classes for modular forms, American J. Math. 142 (2020), no. 1, 79–138. (Open access icon Published version) (Arxiv) (WRAP)

2019

  • D. Loeffler and S.L. Zerbes, Iwasawa theory for the symmetric square of a modular form, J. Reine Angew. Math. 752 (2019), 179–210. (Published version) (Arxiv) (WRAP)
  • K. Büyükboduk, A. Lei, D. Loeffler and G. Venkat, Iwasawa theory for Rankin–Selberg products of p-non-ordinary eigenforms, Algebra & Number Theory 13 (2019), no. 4, 901–941. (Published version) (Arxiv) (WRAP)
  • L. Dembélé, D. Loeffler and A. Pacetti, Non-paritious Hilbert modular forms, Math. Zeit. 292 (2019), no. 1, 361–385. (Open access icon Published version) (Arxiv) (WRAP)

2018

  • A. Lei, D. Loeffler and S.L. Zerbes, Euler systems for Hilbert modular surfaces, Forum Math. Sigma 6 (2018), e23. (Open access icon Published version) (Arxiv) (WRAP)
  • D. Loeffler, A note on p-adic Rankin–Selberg L-functions, Canad. Math. Bulletin 61 (2018), no. 3, 608–621. (Published version) (Arxiv) (WRAP)

2017

  • A. Lei, D. Loeffler and S.L. Zerbes, On the asymptotic growth of Bloch–Kato–Shafarevich–Tate groups of modular forms over cyclotomic extensions, Canad. J. Math. 69 (2017), no. 4, 826–850. (Published version) (Arxiv) (WRAP)
  • G. Kings, D. Loeffler and S.L. Zerbes, Rankin–Eisenstein classes and explicit reciprocity laws, Cambridge J. Math. 5 (2017), no. 1, 1–122. (Open access icon Published version) (Arxiv) (WRAP)
  • D. Loeffler, Images of adelic Galois representations for modular forms, Glasgow Math. J. 59 (2017), no. 1, 11—25. (Published version) (Arxiv) (WRAP)

2016

  • D. Loeffler and S.L. Zerbes, Rankin–Eisenstein classes in Coleman families, Res. Math. Sci 3 (2016), 29 (special issue in honour of Robert F. Coleman). (Published version) (Arxiv) (WRAP)
  • A. Besser, D. Loeffler and S.L. Zerbes, Finite polynomial cohomology for general varieties, in P-adic Variation in Number Theory (Glenn Stevens' 60th birthday), Annales mathématiques du Québec 40 (2016), no. 1, 203—220. (Published version) (Arxiv) (WRAP)

2015

  • A. Lei, D. Loeffler and S.L. Zerbes, Euler systems for modular forms over imaginary quadratic fields, Compos. Math. 151 (2015), no. 9, 1585—1625. (Published version) (Arxiv) (WRAP)
  • D. Loeffler, O. Venjakob and S.L. Zerbes, Local epsilon-isomorphisms, Kyoto J. Math. 55 (2015), no. 1, 63—127. (Published version) (Arxiv) (WRAP)

2014

  • D. Loeffler, P-adic integration on ray class groups and non-ordinary p-adic L-functions, in Iwasawa Theory 2012: State of the Art and Recent Advances (ed. T. Bouganis and O. Venjakob), vol. 7 of Contributions in Mathematical and Computational Sciences, Springer, 2014, 357—378. (Published version) (Arxiv) (WRAP)
  • D. Loeffler and S.L. Zerbes, Iwasawa theory and p-adic L-functions over Zp2-extensions, Int. J. Number Theory 10 (2014), no. 8, 2045—2095. (Published version) (Arxiv) (WRAP)
  • A. Lei, D. Loeffler and S.L. Zerbes, Euler systems for Rankin–Selberg convolutions of modular forms, Ann. of Math. 180 (2014), no. 2, 653—771. (Open access icon Published version) (Arxiv) (WRAP)
  • T. Hamilton and D. Loeffler, Congruence testing for odd subgroups of the modular group, LMS J. Comput. Math. 17 (2014), no. 1, 206—208. (Published version) (Arxiv) (WRAP)
  • D. Loeffler, Computing with algebraic automorphic forms (expository article), in Computations with Modular Forms: Proceedings of a Summer School and Conference, Heidelberg, August/September 2011 (ed. G. Böckle and G. Wiese), vol. 6 of Contributions in Mathematical and Computational Sciences, Springer, 2014, 47—68. (Published version) (link) (WRAP)

2013

  • A. Lei, D. Loeffler and S.L. Zerbes, Critical slope p-adic L-functions of CM modular forms, Israel J. Math. 198 (2013), no. 1, 261—282. (Open access icon Published version) (Arxiv) (WRAP)
  • D. Loeffler and S.L. Zerbes, Wach modules and critical slope p-adic L-functions, J. Reine Angew. Math. 679 (2013), 181—206. (Published version) (Arxiv) (WRAP)

2012

  • R. Hill and D. Loeffler, P-adic interpolation of metaplectic forms of cohomological type, Int. J. Number Theory 8 (2012), no. 7, 1—48. (Published version) (Arxiv) (WRAP)
  • D. Loeffler and J. Weinstein, On the computation of local components of a newform, Mathematics of Computation 81 (2012), 1179—1200. (Open access icon Published version) (Arxiv) (WRAP) — see also erratum (Mathematics of Computation 84 (2015), no. 291, 355—356).

2011

  • A. Lei, D. Loeffler and S.L. Zerbes, Coleman maps and the p-adic regulator, Algebra & Number Theory 5 (2011), no. 8, 1095–1131. (Open access icon Published version) (Arxiv) (WRAP)
  • D. Loeffler, Density of classical points in eigenvarieties, Mathematical Research Letters 18 (2011), no. 5, 983—990. (Open access icon Published version) (Arxiv) (WRAP)
  • R. Hill and D. Loeffler, Emerton's Jacquet functors for non-Borel parabolic subgroups, Documenta Math. 16 (2011), 1—31. (Open access icon Published version) (Arxiv) (WRAP)
  • D. Loeffler, Overconvergent algebraic automorphic forms, Proc. London Math. Soc. 102 (2011), no. 2, 193—228. (Published version) (Arxiv) (WRAP)
    • See also correction in Proc. London Math. Soc. 114 (2017), no. 1, 399--400.

2010

  • A. Lei, D. Loeffler and S.L. Zerbes, Wach modules and Iwasawa theory for modular forms, Asian J. Math. 14 (2010), no. 4, 475—528. (Open access icon Published version) (Arxiv) (WRAP)

2008

  • D. Loeffler, Explicit calculations of automorphic forms for definite unitary groups, LMS J. Comput. Math 11 (2008), 326—342. (Open access icon Published version) (Arxiv) (WRAP)

2007

  • D. Loeffler, Spectral expansions of overconvergent modular functions, Int. Math. Res. Not 2007, no. 16. (Published version) (Arxiv) (WRAP)

Not for publication

  • G. Kings, D. Loeffler and S.L. Zerbes, Rankin–Selberg Euler systems and p-adic interpolation, preprint. (Arxiv) This paper has been withdrawn, as there is a substantial gap in the arguments. It is replaced by the two papers "Rankin–Eisenstein classes for modular forms" and "Rankin–Eisenstein classes and explicit reciprocity laws" (see above.)

My Erdos number is 3, via the path Erdős—Odlyzko—Skinner—Loeffler.